# SDR VNAA2015102300021

- Difficulty date: October 23, 2015
- Submitted: October 27, 2015
- Operation: Air carrier
- Aircraft: N568NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15355
- Aircraft time: 1,565 hours, 1,430 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF, CREW REPORTED SMOKE ODOR WHICH PROGRESSIVELY GOT WORSE DURING CLIMBOUT TO 1,000 FT.  CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  TROUBLESHOT,  AND FOUND ODOR COMING FROM FORWARD GALLEY EXHAUST FAN.
